# SDR VNAA202502110037

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INB FITTING, OUTBD FITTING, CENTER FITTING (LUGS R1 TO R6) AT AILERON RH.   R1, R3, R4 & R6 WERE CLEANING PER CRJ 900 SRM TASK 51-26-00-001-001-A01 CLEANING AND R2 & R5 WERE REPAIRED PER REO 670-57-61-237 REV -- PAR F
